Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 65, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 14, 2014, 1:04 AM CDT for Lee County, Phillips County, Arkansas; Coahoma County, Tunica County, Mississippi. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2014, 1:04 AM CDT (06:04 UTC)
- Expired
- Apr 14, 2014, 1:45 AM CDT
- In force
- 41 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lee County, AR, Phillips County, AR, Coahoma County, MS, Tunica County, MS
The radar
The Memphis radar (KNQA), 136 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 1:25 AM CDT | TSTM WND DMG | Tunica, MS | LARGE FALLING TREE LIMB SHATTERED WINDOW TO A RESIDENCE IN TUNICA |
| Apr 14, 1:30 AM CDT | TSTM WND DMG | Tunica, MS | TREES DOWN THROUGHOUT TUNICA... ONE TREE LANDED ON THREE CARS. 3 LARGE METAL SHEDS WERE BLOWN OVER AND MORE STRUCTUAL DAMAGE HAS BEEN REPORTED BUT NOT VERIFIED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 11:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 6.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1517 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
579
WUUS54 KMEG 140604
SVRMEG
ARC077-107-MSC027-143-140645-
/O.NEW.KMEG.SV.W.0065.140414T0604Z-140414T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
104 AM CDT MON APR 14 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
PHILLIPS COUNTY IN EASTERN ARKANSAS...
COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 145 AM CDT
* AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR WATKINS CORNER...OR 8 MILES NORTHWEST
OF ELAINE...AND MOVING EAST AT 65 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELAINE...
HELENA...MARVELL...WEST HELENA...CLARKSDALE...ST FRANCIS NATIONAL
PARK AND WHITE RIVER NATIONAL WILDLIFE REFUGE.
THIS WARNING ALSO INCLUDES AREAS NEAR FLOWER LAKE...HORSESHOE
LAKE...MIDWAY LAKE...MOON LAKE...OLD TOWN LAKE AND TUNICA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3415 9109 3420 9110 3422 9107 3433 9107
3435 9101 3448 9103 3484 9071 3486 9020
3461 9023 3456 9030 3443 9031 3442 9040
3427 9041 3426 9045 3398 9045 3398 9066
3411 9067 3412 9112
TIME...MOT...LOC 0604Z 283DEG 55KT 3439 9094
$$2 follow-up statements
808
WWUS54 KMEG 140633
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
133 AM CDT MON APR 14 2014
ARC077-107-140643-
/O.CAN.KMEG.SV.W.0065.000000T0000Z-140414T0645Z/
LEE AR-PHILLIPS AR-
133 AM CDT MON APR 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR PHILLIPS AND EASTERN LEE
COUNTIES IS CANCELLED...
AT 133 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3425 9077 3431 9067 3442 9057 3446 9058
3457 9049 3482 9043 3486 9020 3463 9023
3456 9030 3443 9031 3442 9040 3427 9041
3426 9045 3398 9045 3398 9066 3411 9066
3412 9082
TIME...MOT...LOC 0633Z 283DEG 55KT 3429 9042
$$
MSC027-143-140645-
/O.CON.KMEG.SV.W.0065.000000T0000Z-140414T0645Z/
TUNICA MS-COAHOMA MS-
133 AM CDT MON APR 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR COAHOMA AND TUNICA COUNTIES...
AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR JONESTOWN...OR 10 MILES
NORTHEAST OF CLARKSDALE...MOVING EAST AT 65 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOBO...
CLARKSDALE...COAHOMA...HOLLYWOOD...LULA...LYON...PRICHARD...
COMMERCE...BANKS...BOWDRE...LOST LAKE...EVANSVILLE...CLAYTON AND
MAUD.
THIS WARNING ALSO INCLUDES AREAS NEAR FLOWER LAKE...HORSESHOE
LAKE...MIDWAY LAKE...MOON LAKE...OLD TOWN LAKE AND TUNICA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3425 9077 3431 9067 3442 9057 3446 9058
3457 9049 3482 9043 3486 9020 3463 9023
3456 9030 3443 9031 3442 9040 3427 9041
3426 9045 3398 9045 3398 9066 3411 9066
3412 9082
TIME...MOT...LOC 0633Z 283DEG 55KT 3429 9042
$$848
WWUS54 KMEG 140644
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
144 AM CDT MON APR 14 2014
MSC027-143-140654-
/O.EXP.KMEG.SV.W.0065.000000T0000Z-140414T0645Z/
TUNICA MS-COAHOMA MS-
144 AM CDT MON APR 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR COAHOMA AND TUNICA COUNTIES
WILL EXPIRE AT 145 AM CDT...
AT 144 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3425 9077 3431 9067 3442 9057 3446 9058
3457 9049 3482 9043 3486 9020 3463 9023
3456 9030 3443 9031 3442 9040 3427 9041
3426 9045 3398 9045 3398 9066 3411 9066
3412 9082
TIME...MOT...LOC 0644Z 283DEG 55KT 3425 9022
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 12:01 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 14, 12:01 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1201 AM CDT MON APR 14 2014 .UPDATE... UPDATE TO ADD SEVERE THUNDERSTORM WATCH 78 TO PORTIONS OF THE MID SOUTH. && .DISCUSSION... BOWING LINE SEGMENTS PRECEDING MORE SOLID QLCS SQUALL LINE CONTINUES TO MOVE ACROSS WEST TENNESSEE LATE THIS EVENING WITH SOME WIND DAMAGE REPORTS. SOLID LEWP LINE ENTERING WESTERN PORTIONS OF OUR CWA AS OF 0445Z WILL CONTINUE TO ADVANCE EAST ACROSS THE MID SOUTH DURING THE OVERNIGHT HOURS. ENVIRONMENT IN ADVANCE OF THIS LINE IS PRESUMED TO BE SOMEWHAT UNSTABLE AS 03Z SOUNDING RELEASED FROM KLZK INDICATED SBCAPES AROUND 1050 J/KG WITH STEEP MID LEVEL LAPSE RATES AND MUCH OF THE CAPE NOTED BETWEEN 700-500MB. THIS SHOULD SUPPORT A CONTINUED SEVERE RISK ACROSS MUCH OF THE MID SOUTH OVERNIGHT WITH DAMAGING WINDS...LARGE HAIL THE PRIMARY THREATS. LATEST MESOANALYSIS ALSO SUGGESTS THAT 0-1KM SRH VALUES REMAIN AT 300 M2/S2 OR GREATER WITH BACKED SURFACE WINDS STILL NOTED IN MAINLY CONVECTIVELY UNDISTURBED AIRMASS ACROSS NORTH MISSISSIPPI. THEREFORE A FEW BRIEF TORNADOES WILL ALSO BE POSSIBLE WITHIN MESOCYCLONE SPIN UPS EMBEDDED WITHIN THE CONVECTIVE LINE. LATEST FORECAST HAS BEEN UPDATED TO REFLECT THE ADDITION OF THE WATCH AND SEVERE WEATHER THREAT. JLH && .PREV DISCUSSION... /ISSUED 415 PM CDT SUN APR 13 2014/ DISCUSSION... A COUPLE OF UPPER LEVEL SHORTWAVES WILL MOVE THROUGH THE MID-SOUTH THIS EVENING AS A STRONG LOW PRESSURE SYSTEM DEPARTS TO THE NORTHEAST. AS THE LOW MOVES OFF TO THE NORTHEAST...WINDS WILL BECOME MORE BACKED AT THE SURFACE AND A STRONG 50 TO 60 KT MID- LEVEL WESTERLY JET WILL SUPPORT THE CHANCE FOR SOME STRONG TO SEVERE THUNDERSTORMS THROUGH LATE THIS EVENING...MAINLY ALONG AND WEST OF THE MISSISSIPPI RIVER. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL AS THE PRIMARY MODE IS EXPECTED TO BE A FORCED LINE OF STORMS...ALTHOUGH A TORNADO CANNOT BE RULED OUT. OVERNIGHT TONIGHT AND INTO TOMORROW AFTERNOON... SUFFICIENT INSTABILITY TO SUPPORT SEVERE THUNDERSTORM DEVELOPMENT WILL BE AVAILABLE OVER A LARGE PART OF THE FORECAST AREA OVERNIGHT AND INTO TOMORROW AFTERNOON...WITH THE BEST INGREDIENTS FOR SEVERE WEATHER SPECIFICALLY OVER NORTH MISSISSIPPI DURING LATE MORNING TO AFTERNOON HOURS ON MONDAY. MODEL GUIDANCE SUGGESTS THAT 1000 TO NEAR 2000 J/KG OF SBCAPE WILL BE ON HAND...ALONG WITH LI/S -6 TO -8C...AND 0-6 KM BULK SHEAR AROUND 60KTS. IN ADDITION...MODELS ARE IN AGREEMENT THAT A DEVELOPING SURFACE LOW WILL TRACK ALONG THE COLD FRONT AND MOVE TO THE NORTHEAST BY TOMORROW EVENING. ALL OF THESE PARAMETERS AND THE LOCATION OF LOW WILL SUPPORT A POTENTIAL FOR DAMAGING WINDS...HAIL...AND PERHAPS A TORNADO. THE LIMITING FACTOR WILL OBVIOUSLY BE CLOUD COVER TOMORROW IN THE WARM SECTOR...AND UNIDIRECTIONAL WIND PROFILES. THE COLD FRONT WILL EXIT THE REGION BY LATE MONDAY NIGHT. BEHIND THE FRONT...VERY COLD AND DRY AIR WILL FUNNEL INTO THE REGION BY TUESDAY MORNING. CURRENT THINKING IS THAT TEMPERATURES WILL DIP INTO THE 30S...BUT THE ATMOSPHERE SHOULD REMAIN MOIST ENOUGH TO FEND OFF ANY FROST FORMING OVERNIGHT ON TUESDAY. FOG WILL MOST LIKELY BE WHAT DEVELOPS INSTEAD. BY TUESDAY...TEMPERATURES WILL STRUGGLE TO CLIMB INTO THE UPPER 50S DURING THE DAY AS STRONG CAA WILL BE PERSISTENT ALL DAY LONG. WINDS WILL DIE DOWN AFTER MIDNIGHT AND TEMPERATURES ARE EXPECTED TO DROP OFF VERY QUICKLY. LOWS WILL BOTTOM OUT IN THE LOWER 30S AND MANY PLACES WILL DIP INTO THE UPPER 20S. A FREEZE WARNING WILL MOST LIKELY BE NEEDED FOR WEDNESDAY MORNING. BY WEDNESDAY HIGH PRESSURE WILL BUILD INTO THE REGION AND TEMPERATURES WILL FINALLY BEGIN TO MODERATE AND A WARMING TREND WILL BEGIN. ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE MID-SOUTH ON FRIDAY INTO SATURDAY BRINGING RAIN A SLIGHT CHANCE OF THUNDERSTORMS TO THE MID-SOUTH. THIS WEEKEND... HIGH PRESSURE WILL BRIEFLY BUILD IN ON SATURDAY BEFORE ANOTHER SYSTEM MOVES IN BY LATE SUNDAY. SLIGHT CHANCES FOR RAIN WILL BE POSSIBLE. BY MONDAY...TEMPERATURES ARE EXPECTED TO REBOUND BACK TO SEASONAL TEMPERATURES WITH HIGHS IN THE 70S AND LOWS IN THE 50S. AC3 && .AVIATION... 06Z TAF CYCLE SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE IN ADVANCE OF A MORE ORGANIZED SQUALL LINE NOW APPROACHING EAST ARKANSAS. A FEW OF THESE STORMS MAY REACH SEVERE LIMITS AND RESULT IN A PERIOD OF REDUCED CIGS AND VSBYS. CONVECTION SHOULD END FROM WEST TO EAST FOR A TIME LATER TONIGHT WITH CONTINUED MVFR CIGS AND VSBYS. STRONG AND GUSTY SOUTH WINDS AHEAD OF THE CONVECTIVE LINE SHOULD CONTINUE TO GUST AT TIMES UP TO 30 KTS...BUT WILL DROP OFF BEHIND THE LINE TO 10 KTS OR LESS. NON CONVECTIVE WIND SHEAR WILL ALSO REMAIN OUTSIDE OF THUNDERSTORMS AND AHEAD OF THE SOLID CONVECTIVE LINE MOVING THROUGH THE REGION. ADDITIONAL SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP ON MONDAY AHEAD OF A COLD FRONT MOVING ACROSS THE REGION. TEMPOS HAVE BEEN INCLUDED TO COVER THE MOST FAVORABLE TIMING FOR CONVECTION AT EACH TERMINAL. IFR CIGS EARLY SHOULD RECOVER TO MVFR PRIOR TO THE COLD FRONTAL PASSAGE. SOUTHWEST WINDS SHOULD AVERAGE BETWEEN 10-12 KTS. BEHIND THE COLD FRONT WINDS SHOULD BECOME STRONG AND GUSTY FROM THE NORTHWEST WITH A LOWERING BACK TO LOW END MVFR CIGS. SOME IFR CIGS WILL BE POSSIBLE BUT CONFIDENCE TOO LOW TO INCLUDE IN TAF AT THIS TIME. POST FRONTAL SHOWERS SHOULD ALSO CONTINUE BEHIND THE FRONT THROUGH THE AFTERNOON HOURS. RAIN SHOULD END MONDAY EVENING BUT LOW STRATUS WITH LOW END MVFR TO IFR CIGS EXPECTED. JLH && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 13, 10:07 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1007 PM CDT SUN APR 13 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-150515- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 1007 PM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE MID SOUTH TONIGHT. THE PRIMARY RISK WITH ANY STORMS THAT BECOME SEVERE WILL BE DAMAGING WINDS. THERE IS ALSO THE POTENTIAL FOR AN ISOLATED TORNADO. THIS SEVERE WEATHER THREAT SHOULD PERSIST THROUGH THE EARLY MORNING HOURS OF MONDAY. HEAVY RAINFALL WILL ALSO ACCOMPANY THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG TO SEVERE STORMS WILL BE POSSIBLE DURING THE DAY ON MONDAY OVER NORTH MISSISSIPPI. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. A SECONDARY THREAT OF A TORNADO CANNOT BE RULED OUT. TEMPERATURES WILL TURN COLDER TUESDAY AND WEDNESDAY. MORNING LOWS WILL DIP INTO THE LOWER 30S ON TUESDAY AND INTO THE UPPER 20S ON WEDNESDAY. A FROST ADVISORY MAY BE NEEDED TUESDAY MORNING AND A FREEZE WARNING MAY BE NEEDED ON WEDNESDAY MORNING FOR PORTIONS OF THE MID SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. PLEASE PASS ALONG ANY REPORTS OF WIND DAMAGE OR LARGE HAIL TO THE NATIONAL WEATHER SERVICE IN MEMPHIS. JLH
In the hours before
Local storm report, Apr 13, 10:56 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1056 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM TSTM WND GST DYERSBURG 36.04N 89.38W
04/13/2014 E0 MPH DYER TN PUBLIC
61 MPH WIND SOUTHEAST SECTION OF DYERSBURG WITH PRIVATELY
OWNED ANEMOMETER.
&&
ZEILocal storm report, Apr 13, 11:18 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1118 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG MAURY CITY 35.82N 89.22W
04/13/2014 CROCKETT TN AMATEUR RADIO
BIG TREE DOWN IN MAURY CITY AND NEAR TN HWY 88 AND US 412
THREE MILES SOUTHEAST OF MAURY CITY.
&&
ZEIThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:30 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett, St. Francis | 30 min |
| Apr 13, 8:54 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Poinsett | 51 min |
| Apr 13, 9:08 PM CDT | Tornado Warning | MEG | Crittenden, Cross, Poinsett | 37 min |
| Apr 13, 9:27 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett | 63 min |
| Apr 13, 9:49 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 41 min |
| Apr 13, 9:57 PM CDT | Tornado Warning | MEG | Mississippi | 33 min |
| Apr 13, 10:16 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett | 29 min |
| Apr 14, 12:01 AM CDT | Severe Thunderstorm Warning | MEG | Cross, Lee, Poinsett, St. Francis | 59 min |
| Apr 14, 3:21 AM CDT | Frost Advisory | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 19 hr |
| Apr 14, 3:21 AM CDT | Wind Advisory | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 13 hr |
| Apr 13, 8:40 PM CDT | River Flood Warning | MEG | Monroe | 62 hr |
| Apr 13, 8:40 PM CDT | River Flood Warning | MEG | Monroe | 60 hr |
| Apr 13, 8:40 PM CDT | River Flood Warning | MEG | Lowndes, Monroe | 5 days |
| Apr 14, 1:30 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 30 min |
| Apr 14, 1:47 AM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tate | 28 min |
| Apr 14, 1:52 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate | 53 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.